MAUDE Adverse Event Report: SMITHS MEDICAL ASD, INC. MEDEX; INTUBATION

SMITHS MEDICAL ASD, INC. MEDEX; INTUBATION
Model Number 292004
Medical Device Problem Code Gas/Air Leak (2946)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 05/01/2021
Type of Reportable Event Malfunction
Event or Problem Description
Information received a smiths medical intubation|portex cuff pressure monitoring pressure easy was unable to maintain cuff pressure.No patient adverse events reported.
 
Event or Problem Description
Investigation completed.
 
Additional Manufacturer Narrative
Investigation completed on a smiths medical intubation portex cuff pressure monitoring.Pressure easy complaint of unable to hold cuff pressure was not verified.The device was visually inspected with no abnormalities noted.The manufacturing process was reviewed, along with the ifu with reveals, device passed 100% prior to release.Functional testing done.And device was able to hold pressures.No fault could be established.

Brand Name
MEDEX
Common Device Name
INTUBATION
Manufacturer (Section D)
SMITHS MEDICAL ASD, INC.
6250 shier rings road
dublin OH 43016
MDR Report Key11935884
Report Number3012307300-2021-05472
Device Sequence Number4396131
Product Code BSK
UDI-Device Identifier10351688517173
UDI-Public10351688517173
Combination Product (Y/N)N
Initial Reporter CountryUS
PMA/510(K) Number
K833327
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source user facility
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial,Followup
Report Date (Section B) 07/16/2021
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device No Information
Device Model Number292004
Device Catalogue Number292004
Device Lot NumberUNKNOWN
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer06/03/2021
Was the Report Sent to FDA? No
Initial Date Received by Manufacturer 05/06/2021
Supplement Date Received by Manufacturer06/18/2021
Initial Report FDA Received Date06/03/2021
Supplement Report FDA Received Date07/16/2021
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Patient Age1 MO
Patient Weight3